Thread: Magic Pill??
View Single Post
Old 06-19-2008, 04:05 PM   #28
marmi
This chub has got to go!
 
marmi's Avatar
 
Join Date: Jun 2008
Location: Missouri
Posts: 21

S/C/G: 240/229/180

Height: 5ft 9in

Default

I can say from an experienced point of view.. "magic pills" do nothing but cause a headache. I went on these hoping to help me lose 30lbs, which it did. BUT, as soon as I went off of them (even though I had changed my eating habits and started exercising) I gained it all back. While I was on them, I was severely moody, tired all the time, I had very bad back pain/arm pain etc. from feeling like I was 'high' all the time. It was a complete rollercoaster.. that ended in nothing more than my weight going down, and then back up. I wouldn't recommed these to ANYONE. If it's too good to be true-it is. And they are dangerous to your health. I know a few people that have taken them and even gotten addicted. I have came to realize that I can't find a quick way out of losing this baby weight. Eating healthy, and exercising are my only way to a healthier me.
marmi is offline   Reply With Quote